# SDR C2XA10CL019

- Difficulty date: February 4, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145XR
- Aircraft serial: 145603
- Aircraft time: 15,457 hours, 11,965 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495405
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 5718 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR WOW PROXIMITY SWITCH HARNESS.  OPERATIONAL CHECKS WERE GOOD.
